# SDR GTIA020768

- Difficulty date: July 5, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241972
- Part serial: 88121733
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 380 - NR 2 DFGS SELECTED, AUTO THROTTLE INOPERATIVE, FRO FD INTERMITTENTLY INOPERATIVE.  REMOVED AND REPLACED NR 2 DFGC PER MM 22-01-01 SYSTEM TESTS NORMAL PER MM 22-01-05.  AUTO THROTTLE TEST NORMAL PER MM 22-31-00.  (M)
